Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

TheBigLebowski

Member
  • Total Reviews

    0
  • Content Count

    53
  • Joined

  • Last visited

Community Reputation

3 Neutral

1 Follower

About TheBigLebowski

  • Rank
    The Dude

Profile Information

  • Gender
    Male

Recent Profile Visitors

1309 profile views
  1. DAY 137 So this is going to be my last post for awhile as I finished my 4 month course of accutane. I'll probably end up giving updates once a month just to let everyone reading this how my skin reacts post-accutane. With that being said..............I Finally have reached the end of my journey and I couldn't be happier. In the last month of treatment, I had only gotten one tiny pimple and now I'm 100% clear. Now I just need to deal with some of the PIH. I've been using Murad 1.5% saliycic
  2. DAY 114 I have 10 more days left of pills and my journey will come to a halt. I haven't had a pimple in 3 weeks so it looks like i'll be ending my course after 4 months so i can't complain about that. Side effects: Nothing. My lips still get dry, but they have never chapped once on accutane because i've kept aquaphor with me 24/7. My nose gets dried up boogies, but i've never had a nosebleed. All in all, not too bad.
  3. Just wanted to post on reaching my 100th day of treatment. It's such a cliche to say time has really flown by, but it really has now that I have approached triple digits in days of treatment! Skin is looking wonderful! No actives and side effects are non existent. I've turned myself back on to drinking green tea (4-6 cups a day) and that seems to have improved some redness in my face since I have started. I would recommend drinking green tea for anyone due to it's multi health benefits includ
  4. DAY 97 Derm appointment went well just as I expected. Blood work came back good and my face is looking good. Derm thinks this will probably be my last month as long as I stay virtually clear. If that is the case i'll be done with treatment and follow up with her a month later to see how my skin is doing. My derm said that the accutane will stay in my system for another month after I stop taking pills, so if I need to take on another month after my check up, we can continue treatment and it wi
  5. SoySauce- I'm glad your doing with treatment! It such a great feeling to not have to be self conscience about your acne and have it constantly haunt your mind in social situations. I know exactly what you mean about the bros coming back from college and worrying about the acne breakouts. I felt like that the last couple years when I would get together with everyone. Hope everything stays positive with you and you keep enjoying yourself! Lukuz- Thanks! The side effects weren't nearly as bad as I
  6. I just started back up with lifting and running last week and I have been feeling pretty good. I haven't had any joint aches or body aches, but I had some lower back pain earlier in treatment when I would do sit-ups, so just pay attention to how your body responds. I've been taking whey protein and Muscle Spike XT and my skin hasn't responded negatively to them. Although I wouldn't take fish oil while on accutane as it has high levels of Vitamin A. I talked to my derm about it last month and she
  7. Soysauce- Acne can suck it lol! Keep your head up though, it will get better! My skin is looking good again (knock on wood) and yours will as well. I read your blog and we can relate to our courses. Be happy that you are going through this treatment at 19 instead of 23! I would have had a much happier last couple of years had I not prolonged taking this medication and worry about the potential side effects. Restrictions- Roller coaster indeed! It looks like we are start dates are fairly close t
  8. "My response to suffering with acne all the way through my teenage years and the recent years of my adult life was to pretty much hide myself away and refuse almost every social opportunity and deny myself the experiences I would have had. The degrees to which we might respond to it in this this way may differ but the outcome ends up being the same: The friendships we have start to dissolve because we shut people out; over time we get used to not being in social situations and find more comfort
  9. DAY 72 Ever wonder what people got Jesus for Christmas? It's like, "Oh great, socks. You know I'm dying for your sins right? Yeah, but thanks for the socks! They'll go great with my sandals. What am I, German?" -- Jim Gaffigan Been awhile since I've updated, mainly due to frusteration with my acne and trying to keep it off my mind. Seems like everytime I talk about how good my acne is starting to look, i get hit with a wave of pimples and cysts. Although now my acne is healing and my fac
  10. DAY 63 Met with the derm and everything is ok to continue treatment for Month 3. Dosage is staying the same and I'm still looking to finish my treatment in 2 months (Half way there!). My derm insists that month 3 is when I'll start seeing the good improvements (as I have stated a few times in this log already and have seen in many other logs). So I am hoping with the best with that. Besides the acne, which is looking a little better minus a cyst under the skin and one on my forehead, The
  11. DAY 61 Just got my bloodwork done this morning and hoping that will come back good when I meet with my derm on Wedensday. I know I'm a few days behind my typical 30 day schedule, but that's because the people who handle my bloodwork seem to take there sweet time at turning the results around so I had to wait for the weekend to pass before my results came in last month. Anyways, learned my lesson and I'm getting it done on Mondays now so there is no worries. My acne is doing O.K. I guess.
  12. ...sooo jealous. You started after me and still you'll be done three months before me... Aaaah, I want to up my dose! Keep your head up Riosha! Depending on how treatment goes, I'd be open to adding another month to my timeline. I'd hate to go 4 months and have the acne start coming back because treatment wasn't long enough. Surely you will be eventually upping your dosage as your body becomes use to the medication (even though I saw in your blog you were having some side effects with the dosag
  13. DAY 54 Since last post I've gotten 2 more beauty marks (A.K.A. pimples). Grrrrrrrrrrrrrrrr....... I was really becoming more optimistic about the positive results I have been expereincing and now I've just a hit a minor set back. There is one by my nose which isn't too bad, but the other one is on my forehead which might as well be holding a flashing neon sign that says "Hey! Look at me!". I think I'm going to spend some time icing the one on the forehead to see if i can bring the inflammati
  14. DAY 51 Skin seems to keep improving and I only have one active pimple that isn't too big so I'm feeling fine. As far as side effects, it appears I'm starting to develop a new one over the last week. My eyes are starting to get dry throughout the day so they have just a little bit of a light reddish hue to them. I've been using eye drops minimally, but they seem to do the trick!
  15. DAY 47 "These days, you can't believe everything you read on the internet" - Abe Lincoln Alright, so things appear to be improving now. I have one active and some PIH, but the PIH seems to be fading and becoming a little less noticeable every few days, nothing too drastic. I might be the only one that can really notice. I'm starting to notice my face is becoming a little less red as well, but again, nothing too drastic. I would have to say this is the best my skin has looked in awhile. I
×